Influence of viscosity on the smoothness of solutions of incompletely parabolic systems
Matematičeskie zametki, Tome 10 (1971) no. 1, pp. 93-99
Cet article a éte moissonné depuis la source Math-Net.Ru
A study of the smoothness of two groups of solution components of systems whose space-variable operator splits into two operators, one parabolic and the other hyperbolic.
@article{MZM_1971_10_1_a12,
author = {Yu. Ya. Belov and N. N. Yanenko},
title = {Influence of viscosity on the smoothness of solutions of incompletely parabolic systems},
journal = {Matemati\v{c}eskie zametki},
pages = {93--99},
year = {1971},
volume = {10},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1971_10_1_a12/}
}
TY - JOUR AU - Yu. Ya. Belov AU - N. N. Yanenko TI - Influence of viscosity on the smoothness of solutions of incompletely parabolic systems JO - Matematičeskie zametki PY - 1971 SP - 93 EP - 99 VL - 10 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1971_10_1_a12/ LA - ru ID - MZM_1971_10_1_a12 ER -
Yu. Ya. Belov; N. N. Yanenko. Influence of viscosity on the smoothness of solutions of incompletely parabolic systems. Matematičeskie zametki, Tome 10 (1971) no. 1, pp. 93-99. http://geodesic.mathdoc.fr/item/MZM_1971_10_1_a12/